Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 68, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Aug 31, 2015, 3:26 PM CDT for Kenedy County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2015, 3:26 PM CDT (20:26 UTC)
- Expired
- Aug 31, 2015, 4:13 PM CDT
- In force
- 47 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 69 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2969 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
904
WUUS54 KBRO 312026
SVRBRO
TXC261-312130-
/O.NEW.KBRO.SV.W.0068.150831T2026Z-150831T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
326 PM CDT MON AUG 31 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 430 PM CDT
* AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
KENEDY COUNTY SHERIFFS OFFICE TO NEAR SARITA...AND MOVING SOUTH AT
5 MPH.
* LOCATIONS IMPACTED INCLUDE...
SARITA AND KENEDY COUNTY SHERIFFS OFFICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THESE STORMS ARE
CAPABLE OF PRODUCING LARGE HAIL THAT CAN DENT VEHICLES...DAMAGE
ROOFS...BREAK WINDOWS...AND CAUSE SIGNIFICANT INJURY TO THOSE CAUGHT
OUTDOORS. IF YOU HAVE TIME...MOVE OR DRIVE VEHICLES TO A GARAGE...
CARPORT...GAS STATION...OR CAR WASH.
&&
LAT...LON 2726 9773 2727 9771 2727 9769 2711 9756
2700 9797 2721 9799 2721 9797 2723 9795
2724 9792 2724 9784 2725 9782 2727 9782
2727 9780 2728 9779 2728 9776
TIME...MOT...LOC 2025Z 339DEG 5KT 2726 9780 2724 9787
$$
SPEECE2 follow-up statements
067
WWUS54 KBRO 312050
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
350 PM CDT MON AUG 31 2015
TXC261-312130-
/O.CON.KBRO.SV.W.0068.000000T0000Z-150831T2130Z/
KENEDY TX-
350 PM CDT MON AUG 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN KENEDY COUNTY...
AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SARITA...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SARITA AND KENEDY COUNTY SHERIFFS OFFICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2726 9773 2727 9771 2727 9769 2711 9756
2700 9797 2721 9799 2721 9797 2723 9795
2724 9792 2724 9784 2725 9782 2727 9782
2727 9780 2728 9779 2728 9776
TIME...MOT...LOC 2049Z 002DEG 8KT 2719 9784
$$
SPEECE344
WWUS54 KBRO 312113
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
413 PM CDT MON AUG 31 2015
TXC261-312122-
/O.CAN.KBRO.SV.W.0068.000000T0000Z-150831T2130Z/
KENEDY TX-
413 PM CDT MON AUG 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KENEDY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING IN NORTHWESTERN KENEDY COUNTY
HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2726 9773 2727 9771 2727 9769 2711 9756
2700 9797 2721 9799 2721 9797 2723 9795
2724 9792 2724 9784 2725 9782 2727 9782
2727 9780 2728 9779 2728 9776
TIME...MOT...LOC 2111Z 339DEG 5KT 2716 9783
$$
SPEECEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 12:35 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Aug 31, 12:35 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1235 PM CDT MON AUG 31 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...SHOWER AND THUNDERSTORM ACTIVITY BEGINNING TO POP UP NEAR KBRO AND KHRL...WITH SOME WELL-DEFINED LOWERED CIGS IN THEIR WAKE. ACTIVITY WILL SPREAD INLAND...REACHING KMFE LATER THIS AFTERNOON. MADE MINOR TWEAKS TO SKY COVER...BUT OTHERWISE CLOUD AND SHOWER WORDING REMAINS THE SAME. LOW CLOUDS SHOULD BREAK UP THIS EVENING WHILE WINDS DECREASE TO AROUND 5KTS. A FEW SHOWERS MAY AGAIN DRIFT NORTHWARD ACROSS KBRO AND MAYBE KHRL JUST BEFORE DAWN...SIMILAR TO TODAY. && .PREV DISCUSSION... /ISSUED 637 AM CDT MON AUG 31 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...CURRENT RADAR SHOWS CONVECTION MOVING ASHORE FROM THE GULF WATERS AND HAS IMPACTED BRO RECENTLY WITH ANOTHER BAND ON THE MOVE TOWARDS THE LOWER VALLEY. CONVECTION WILL INCREASE IN COVERAGE TODAY WITH A GOOD POSSIBILITY OF THE AERODROMES EXPERIENCING SHOWERS AND STORMS TODAY. EXPECT TEMPO MVFR CONDS AND POSSIBLY HIGH IFR UNDER THE STRONGER STORMS. CONVECTION WILL END THIS EVENING. PREV DISCUSSION... /ISSUED 358 AM CDT MON AUG 31 2015/ SHORT TERM /TODAY THROUGH TUESDAY/...FORECAST CHALLENGE FOR THE SHORT TERM WILL BE PRECIPITATION CHANCES AND PLACEMENT. EARLY MORNING WATER VAPOR IMAGERY DEPICTS A MID LEVEL LOW PRESSURE AREA SPINNING NICELY ACROSS SOUTH CENTRAL TEXAS WITH A FINGER OF DRY AIR ADVECTING INTO TO THE WESTERN CWA ON THE SOUTHSIDE OF THIS FEATURE. TIME HEIGHTS SHOW THIS DRY AIR NICELY IN THE 600-400MB LAYER. THIS LOW PRESSURE AREA IS LOCATED WITHIN A BROAD TROUGH EXTENDING FROM NORTHEAST MEXICO NORTHEASTWARD THROUGH EASTERN ARKANSAS. PWAT ON THE 00Z BRO SOUNDING WAS 1.93 INCHES WITH EVEN HIGHER PWATS SOUTHWARD INTO THE BAY OF CAMPECHE ACCORDING TO BLENDED TPW PRODUCTS. AT THIS HOUR CONVECTION IN THE GULF IS INCREASING AHEAD OF DEEPER MOISTURE AND LARGE SCALE LIFT. TROUGH AXIS WILL MOVE SLOWLY EASTWARD TODAY FROM ITS PRESENT LOCATION LEAVING THE AREA IN FAVORABLE LARGE SCALE LIFT. MID LEVEL DRY AIR WILL QUICKLY MOISTEN THROUGH THE MORNING HOURS WITH FAVORABLE SFC-700MB MOISTURE PROFILE. LOOKING UPSTAIRS AT 250MB...THERE IS SOME WEAK SPEED DIFFLUENCE IN CYCLONIC FLOW SOUTH OF THE LOW AND TROUGH AXIS. NOT MUCH TO HANG YOUR HAT ON AT THE SURFACE EXCEPT FOR WEAK SPEED AND DIRECTIONAL CONVERGENCE SO THE SEABREEZE WILL BECOME ACTIVE LATER THIS MORNING WITH CONVECTION SPREADING WESTWARD WITH TIME. HRRR SHOWS INITIATION IN THE COASTAL SECTIONS AROUND 16Z THEN SPREADING WESTWARD AND I FOLLOWED THIS TREND. EXPECT SCATTERED COVERAGE OF CONVECTION WITH BRIEF HEAVY RAINFALL AND GUSTY WINDS CORRESPONDING TO INVERTED-V FORECAST SOUNDINGS ACROSS MUCH OF THE AREA. CONVECTION WILL WANE IN THE EVENING HOURS REACHING THE FAR WESTERN SECTIONS. HIGHER PWAT AND MOISTURE WILL BE ADVECTED ACROSS THE AREA TONIGHT INTO TUESDAY. DEEPER MOISTURE ARRIVES AS THE LARGE SCALE LIFT MOVES EAST OF THE AREA AND THE TROUGH AXIS IS DIRECTLY OVERHEAD. THEREFORE...LARGE SCALE LIFT IS NEUTRAL. CONVECTION WILL GET GOING OVERNIGHT ONCE AGAIN ACROSS THE GULF WATERS THEN SPREAD INLAND AND DEVELOP ON THE SEABREEZE ONCE AGAIN. A LITTLE COOLER MID LEVEL TEMPERATURES WILL LEAD TO SLIGHTLY BETTER CAPES AND INSTABILITY. GUSTY WINDS AND HEAVY DOWNPOURS WILL BE OF CONCERN ONCE AGAIN TUESDAY. LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...500MB TROUGH AXIS TO LINGER ALONG THE TEXAS COAST EXTENDING INTO THE RGV WEDNESDAY THEN SHIFT EASTWARD THURSDAY BEFORE SOME OF THE ENERGY SPLITS AND THE SOUTHERN END OF THE TROUGH TAKES ON A RETROGRADING TRACK AS AN INVERTED TROUGH FRIDAY INTO SATURDAY. GFS ENSEMBLE MEAN AND DETERMINISTIC MODELS ARE MORE DISTINCT WITH THE SOUTHERN ENERGY /INVERTED TROUGH/ WITH WITH THE ECMWF NOT AS TRANSPARENT INDICATING MORE ENERGY REMAINING WITH THE TROUGH RESIDING OVER THE SE U.S. MOISTURE FIELDS AND POPS GUIDANCE TREND DOWN WEDNESDAY AND THURSDAY FROM THE HIGH POPS OF MONDAY AND TUESDAY. GFS/MAV TRENDS UP FRIDAY AS THE INVERTED TROUGH APPROACHES. ECMWF CONTINUES TO HAVE A HIGH POP BIAS BUT SHOWS A DOWNWARD TREND THROUGH THE WEEK. THE FORECAST IS LEANING MORE WITH GFS AND ITS STRONGER SOUTHERN INVERTED TROUGH FEATURE WITH BOTH THE EMSEMBLE AND DETERMINISTIC SOLUTIONS IN BETTER AGREEMENT THEN THE DIVERGING OR WEAKER ECMWF. FORECAST TAKES ON A GENERAL MIDDLE OF THE ROAD TREND WITH ISOLATED TO SCATTERED CONVECTION WITH WEDNESDAY AND FRIDAY AND POSSIBLY NEXT SATURDAY SEEING THE HIGHEST CHANCES BETTER OVERALL AREAL COVERAGE. DIFFICULT TO PINPOINT IF THE EAST WILL SEE MORE PRECIPITATION THAN THE WEST ON ANY PARTICULAR DAY AS WE MOVE INTO OUR RAINIEST MONTH. MODELS SUGGEST AN AVERAGE MOISTURE CONTENT THROUGH THE ATMOSPHERIC COLUMN WITH PWATS AROUND 1.75 INCH RANGE. DO NOT SEE ANY DEEP TROPICAL MOISTURE THAT WOULD RAISE THE CONCERN OF HEAVY RAIN AT THIS TIME BUT ISOLATED DOWNPOURS ARE NOT OUT OF QUESTION WITH ANY STORMS THAT DO DEVELOP. TEMPERATURES TO AVERAGE NEAR SEASONAL NORMALS WITH NO EXTREMES INDICATED. MARINE...NOW THROUGH TUESDAY...WEAK HIGH PRESSURE WILL SUPPORT LIGHT TO MODERATE SOUTHEAST WINDS AND LOW SEAS. SHOWERS AND THUNDERSTORMS WILL INCREASE TODAY THROUGH TUESDAY DUE TO INSTABILITY ALOFT AND INCREASED MOISTURE MOVING UP FROM SOUTH OF THE AREA. TUESDAY NIGHT THROUGH FRIDAY...BROAD HIGH PRESSURE TO REMAIN OVER THE GULF WITH A WEAK UPPER LEVEL TROUGH OVER THE NORTHWEST AND NORTH CENTRAL GULF. LIGHT ONSHORE WINDS AND SLIGHT SEAS TO PERSIST INTO THURSDAY. A MID LEVEL INVERTED TROUGH TO TRACK THROUGH THE LOWER TEXAS COASTAL WATERS FRIDAY INTO SATURDAY WIND A SLIGHT INCREASE OF ONSHORE WINDS AND SLIGHT UPTICK OF SEAS. DAILY SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH BEST CHANCES WEDNESDAY AND FRIDAY. BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 64
Hazardous weather outlook, Aug 31, 3:55 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 355 AM CDT MON AUG 31 2015 TXZ248>257-010900- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 355 AM CDT MON AUG 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH NUISANCE FLOODING ON ROADS AND IN LOW- LYING AND POORLY- DRAINING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE PERIOD. ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH NUISANCE FLOODING ON ROADS AND IN LOW-LYING AND POORLY-DRAINING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-010900- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 355 AM CDT MON AUG 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 31, 12:43 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1243 PM CDT MON AUG 31 2015
TXZ255-311830-
INLAND CAMERON TX-
1243 PM CDT MON AUG 31 2015
...SPECIAL WEATHER STATEMENT...
AT 1243 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER OLMITO...MOVING WEST AT 10 MPH. RAINFALL AMOUNTS OF HALF AN
INCH TO AN INCH PER HOUR CAN BE EXPECTED WITH THIS STORM.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...LOS FRESNOS...RANCHO VIEJO...LA PALOMA...
LAURELES...CAMERON PARK...OLMITO...BROWNSVILLE AND SUNRISE MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2594 9755 2594 9758 2596 9758 2597 9761
2600 9762 2601 9765 2603 9764 2602 9765
2602 9767 2603 9766 2603 9769 2602 9769
2603 9772 2619 9770 2611 9739 2593 9741
2593 9755
TIME...MOT...LOC 1743Z 096DEG 9KT 2602 9754
CASTILLOSpecial weather statement, Aug 31, 1:38 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
138 PM CDT MON AUG 31 2015
TXZ253>255-311930-
INLAND WILLACY TX-INLAND CAMERON TX-HIDALGO TX-
138 PM CDT MON AUG 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HIDALGO...
SOUTHWESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 230 PM
CDT...
AT 136 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RANCHO VIEJO...MOVING NORTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...RAYMONDVILLE...LA FERIA...LOS FRESNOS...
SANTA ROSA...LYFORD...RANCHO VIEJO...RIO HONDO AND NORTH BROWNSVILLE.
LAT...LON 2599 9763 2600 9762 2601 9765 2602 9764
2603 9764 2602 9767 2603 9766 2603 9769
2602 9769 2604 9771 2602 9771 2603 9776
2603 9779 2643 9803 2654 9759 2606 9744
2599 9762
TIME...MOT...LOC 1836Z 152DEG 4KT 2609 9757
JSSpecial weather statement, Aug 31, 2:05 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
205 PM CDT MON AUG 31 2015
TXZ251-254-311945-
INLAND WILLACY TX-KENEDY TX-
205 PM CDT MON AUG 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KENEDY AND NORTH
CENTRAL WILLACY COUNTIES UNTIL 245 PM CDT...
AT 204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAN PERLITA...OR 12 MILES NORTHEAST OF RAYMONDVILLE...MOVING NORTH AT
15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2682 9752 2679 9751 2678 9750 2660 9751
2660 9753 2652 9752 2651 9772 2685 9779
2686 9755 2685 9755 2686 9751 2685 9752
2684 9757 2682 9754 2686 9750 2683 9751
TIME...MOT...LOC 1904Z 176DEG 8KT 2659 9763
JSLocal storm report, Aug 31, 2:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
236 PM CDT MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM FLOOD OLMITO 26.02N 97.53W
08/31/2015 CAMERON TX NWS EMPLOYEE
NWS EMPLOYEE REPORTS US 77 IS BLOCKED JUST SOUTH OF RM
511 INTERCHANGE DUE TO FLOODING RAIN... BOTH MAIN
HIGHWAY AND FRONTAGE ROAD.
&&
EVENT NUMBER BRO1500127
JMSLocal storm report, Aug 31, 3:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
317 PM CDT MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
08/31/2015 CAMERON TX EMERGENCY MNGR
BROWNSVILLE EM OFFICE REPORTS RESASA COMPLETELY FLOODED
OVER LAREDO ROAD IN WEST BROWNSVILLE.
&&
EVENT NUMBER BRO1500128
JMSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:53 AM CDT | Special Weather Statement | BRO | Cameron | 37 min |
| Aug 31, 12:43 PM CDT | Special Weather Statement | BRO | Cameron | 47 min |
| Aug 31, 1:38 PM CDT | Special Weather Statement | BRO | Cameron, Willacy | 52 min |
| Aug 31, 2:05 PM CDT | Special Weather Statement | BRO | Willacy | 40 min |
| Aug 31, 2:18 PM CDT | Areal Flood Warning | BRO | Cameron | 87 min |
| Aug 31, 3:03 PM CDT | Flash Flood Warning | BRO | Cameron | 87 min |
| Aug 31, 3:32 PM CDT | Special Weather Statement | BRO | Brooks | 58 min |
| Aug 31, 3:54 PM CDT | Areal Flood Advisory | BRO | Brooks | 96 min |
| Aug 31, 4:08 PM CDT | Tornado Warning | BRO | Cameron | 25 min |
| Aug 31, 4:17 PM CDT | Flash Flood Warning | BRO | Cameron | 88 min |
| Aug 31, 4:39 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 51 min |
| Aug 31, 5:09 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 96 min |
| Aug 31, 5:16 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 35 min |
| Aug 31, 5:24 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 111 min |
| Aug 31, 5:41 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Starr | 79 min |
| Aug 31, 5:47 PM CDT | Special Weather Statement | BRO | Cameron | 43 min |
| Aug 31, 5:53 PM CDT | Areal Flood Warning | BRO | Cameron | 112 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.